Main Subjects = 20E Group theory and generalizations: Structure and classification of infinite or finite groups
Number of Articles: 56
1. Groups with numerical restrictions on minimal generating sets

Articles in Press, Corrected Proof, Available Online from 01 February 2019

10.22108/ijgt.2019.115131.1526

Leonid A Kurdachenko; Patrizia Longobardi; Mercede Maj


2. Some problems about products of conjugacy classes in finite groups

Articles in Press, Corrected Proof, Available Online from 07 March 2019

10.22108/ijgt.2019.111448.1480

Antonio Beltrán; María José Felipe; Carmen Melchor


3. Open normal subgroups in normally constrained pro-$p$ groups

Articles in Press, Corrected Proof, Available Online from 02 May 2019

10.22108/ijgt.2019.115382.1532

Norberto Gavioli; Leire Legarreta; Marco Ruscitti; Carlo Maria Scoppola


4. A survey on groups with some restrictions on normalizers or centralizers

Articles in Press, Corrected Proof, Available Online from 07 March 2019

10.22108/ijgt.2019.115244.1529

Leire Legarreta; Maria Tota


5. Groups with many self-centralizing or self-normalizing subgroups

Articles in Press, Corrected Proof, Available Online from 01 February 2019

10.22108/ijgt.2019.114315.1518

Costantino Delizia; Chiara Nicotera


8. Fragile words and Cayley type transducers

Volume 7, Issue 3, September 2018, Pages 95-109

10.22108/ijgt.2017.100358.1398

Daniele D'Angeli; Emanuele Rodaro


9. Groups with permutability conditions for subgroups of infinite rank

Volume 7, Issue 3, September 2018, Pages 7-16

10.22108/ijgt.2017.21483

Anna Valentina De Luca; Roberto Ialenti


10. Conjugacy classes contained in normal subgroups: an overview

Volume 7, Issue 1, March 2018, Pages 23-36

10.22108/ijgt.2017.21216

Antonio Beltran; Maria Jose Felipe; Carmen Melchor


12. Finite non-nilpotent groups with few non-normal non-cyclic subgroups

Volume 6, Issue 4, December 2017, Pages 35-40

10.22108/ijgt.2017.21222

Hamid Mousavi; Zahra Rezazadeh


13. One-prime power hypothesis for conjugacy class sizes

Volume 6, Issue 3, September 2017, Pages 13-19

10.22108/ijgt.2017.12043

Alan Camina; Rachel Camina


14. A remark on group rings of periodic groups

Volume 5, Issue 4, December 2016, Pages 23-25

10.22108/ijgt.2016.9425

Artur Grigoryan


20. On the free profinite products of profinite groups with commuting subgroups

Volume 5, Issue 2, June 2016, Pages 25-40

10.22108/ijgt.2016.6803

Gilbert Mantika; Daniel Tieudjo


21. A note on the affine subgroup of the symplectic group

Volume 5, Issue 1, March 2016, Pages 37-51

10.22108/ijgt.2016.7281

Jamshid Moori; Bernardo Rodrigues


22. Sandwich classification theorem

Volume 4, Issue 3, September 2015, Pages 7-12

10.22108/ijgt.2015.10515

Alexey Stepanov


23. On central endomorphisms of a group

Volume 4, Issue 3, September 2015, Pages 1-5

10.22108/ijgt.2015.9970

Alessio Russo


24. On double cosets with the trivial intersection property and Kazhdan-Lusztig cells in $S_n$

Volume 4, Issue 2, June 2015, Pages 25-48

10.22108/ijgt.2015.9795

Thomas P. McDonough; Christos A. Pallikaros


25. On residually finite semigroups of cellullar automata

Volume 4, Issue 2, June 2015, Pages 9-15

10.22108/ijgt.2015.9371

Tullio Ceccherini-Silberstein; Michel Coornaert